# SDR ASAA2015032011036

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 3,053 hours, 1,022 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI, ACFT GROUNDED. FMC DISAGREE QRH PROCEDURE PERFORMED. NORMAL OPS RESTORED.
